MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® EXTENSION CABLE

C.R. BARD INC. (COVINGTON) -1018233 BARD® EXTENSION CABLE
Catalog Number 153622
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that there was no temperature displayed when using temperature sensor cable.The temperature sensor cable might have a problem.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Two temperature cables were returned without the original packaging.Gross visual evaluation: photo samples were submitted, however, could not be evaluated for the reported failure.No damage to the cord was noted during evaluation of the physical sample.Connections of the cord to the plug and socket were secure.Using a multimeter, the cords were tested for and found to have continuity.Cords were tested for and found to have continuity.Cord 1 was connected to an in-house temperature sensing catheter submerged in a water bath (119118 lot ngevz327) at 37 degrees, the cord was then attached to a kilo device and the temperature displayed reading 37 degree celsius.Unconfirmed.Cord 2 was connected to an in-house temperature sensing catheter submerged in a water bath (119118 lot ngevz327) at 37 degrees, the cord was then attached to a kilo device and the temperature displayed erratically from no reading and ranged from 32.8 c to 37c.Though the temperature displayed erratically, the sample meets the specification plug and jack must be firmly secured to wire.No actions can be taken at this time since a root cause was not identified.The device history record review could not be performed without a lot number.The instructions for use were found adequate and state the following: labeling cannot be changed without submitting a request to the bard medical label coordinator, who will use the appropriate bard change control system and follow the required division and corporate policies and procedures.The figure on page 3 indicates the pre-printed label stock as well as the variable information.The lot number is a variable field and will be determined at the time of manufacture.The supplier shall not make any changes to the materials, form, fit, function, or manufacturing process of components covered under this component specification without receiving prior written approval from c.R.Bard.Acceptance of this specification by the supplier constitutes agreement by the supplier to produce product according to all terms of this specification.Correction: d, f, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® EXTENSION CABLE
Common Device Name
EXTENSION CABLE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19962657
Report Number1018233-2024-04823
Device Sequence Number8731960
Product Code EZL
UDI-Device Identifier00801741045875
UDI-Public(01)00801741045875
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown